# SDR ASAA9910240

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 873203041
- Condition: Failed
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 63, THE EMERGENCY FLOOR TRACK LIGHTING AND THE R1 AND L2 DOOR RECEIVERS WERE FOUND INOPERATIVE.  REPLACED THE EMERGENCY FLOOR TRACK LIGHTING MID-CABIN TRANSMITTER, THE R1 DOOR RECEIVER BATTERIES, AND THE L2 DOOR RECEIVER.  ALL LIGHTS OPERATED NORMALLY.  REF:  OPER CONTROL NRS 99ZZZX4628 AND 99ZZZX4629.  (X)
